MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT HOODED PE HC LINER Ø36/E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT HOODED PE HC LINER Ø36/E; HIP SHELL LINER
Model Number 01.32.3644HCAT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 november 2021: lot 2004193: (b)(4) items manufactured and released on 11-08-2020.Expiration date: 2025-07-12.No anomalies were found related to the problem.To date, all items of the same lot have been sold without similar reported event.Additional device involved: batch review performed on 23 november 2021: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 2009402: (b)(4) items manufactured and released on 26-01-2021.Expiration date: 2026-01-14.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.
 
Event or Problem Description
The patient came in 1 month after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner and the surgery was completed successfully.

Brand Name
MPACT HOODED PE HC LINER Ø36/E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12974380
Report Number3005180920-2021-00972
Device Sequence Number20054562
Product Code LPH
UDI-Device Identifier07630030812101
UDI-Public07630030812101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model Number01.32.3644HCAT
Device Catalogue Number01.32.3644HCAT
Device Lot Number2004193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale